RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 2  


Ordinary Differential Equations
Stability with respect to a filter of a class of general dynamical systems
I. V. Gaishun
187
Lower Perron exponents of linear systems with diagonal approximation and with exponentially decreasing perturbations
N. A. Izobov, A. V. Filiptsov
197
On an upper central exponent for linear systems with unbounded coefficients
O. G. Illarionova
206
Stability of stochastic differential systems. The method of integral inequalities
A. A. Levakov
213
On the structure of characteristic sets of solutions of linear completely solvable total differential equations
E. K. Makarov
220
Control of Lyapunov exponents of consistent systems. III
S. N. Popova, E. L. Tonkov
228
Controllability of linear discrete Pfaffian systems in involution
O. V. Khramtsov
239

Partial Differential Equations
A minimization problem for some degenerate functionals: nonnegative and bounded solutions
D. Arcoya, P. Drábek, A. Zertiti
245
Generalized separation of variables for differential equations with polynomial nonlinearities
V. A. Galaktionov, S. A. Posashkov, S. R. Svirshchevskii
253
On some orthogonal decompositions and nonlinear analytic problems
Yu. A. Dubinskii
262
Nonlinear effects in heat propagation in media with sources and sinks that are close to linear
A. S. Kalashnikov
277
On the comparison principle for second-order quasilinear elliptic equations
V. V. Kurta
289
Symmetric positive entire solutions of nonlinear biharmonic equations
T. Kusano, Ya. Furusho
296
Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity
V. P. Maslov, O. Yu. Shvedov
312
Stationary solutions of a fourth-order nonlinear diffusion equation
L. A. Pelletier, W. C. Troy, R. K. A. M. Van der Vorst
327
On the Maslov equations
S. I. Pokhozhaev
338
Averaging of quasilinear parabolic problems in domains with fine-grained boundaries
I. V. Skrypnik
350
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019